# SDR DHL2004873005

- Difficulty date: August 3, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR EXTENSION LEFT LANDING GEAR LIGHT CAME ON IMMEDIATELY UPON LOWERING LANDING GEAR HANDLE.
